# SDR CALA2023120503558

- Difficulty date: November 30, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 74,164 hours, 32,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311340021800
- Condition: Gouged
- Location: Fr23, Str42-43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH GOUGE FOUND AT FR23 BETWEEN STR42 AND 43RH DURING HMV AT VTAERO ON NR80072. IAW SRM53-11-11-300-041. THIS IS A CAT B REPAIR WITH REINP REQ''D REPAIR EMBODIMENT. WHICHEVER COMES FIRST, SUBSEQUENT INSP TBD. IAW SRI53-11-11-205-037 IN ZONE 1 AT 60000FC OR 120000FH FROM DAMAGE EXCEEDS ALLOWABLE DAMAGE, PERFORMED CUTOUT OF DENT/GOUGE BETWEEN STR 43R-42R 3.5 IN FWD OF FR23, INSTALLED DOUBLER REPAIR
